MAUDE Adverse Event Report: ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 25-2800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder labral repair procedure, three (3) qfix 2.8 mm anchors were implanted, and the sutures were passed through the labrum without difficulty.An smc knot was thrown on the suture and snugged down using a brand-new knot pusher.During tensioning, the suture snapped when pulled against the knot pusher with force.Each anchor had two sutures passed and tied.Three of the sutures snapped during reduction of the knot stack and while throwing half hitches over the smc stack.The surgeon continued the procedure using the same devices and reduced the amount of tension applied to reduce the knots.The procedure was completed without delay, and no further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
2.8MM Q-FIX ALL SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23532757
Report Number3006524618-2025-00646
Device Sequence Number21350686
Product Code MBI
UDI-Device Identifier00885556724644
UDI-Public885556724644
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25-2800
Device Lot Number2182605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale